Skin Care Talk banner

1 - 11 of 11 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
First off, my nose is ALWAYS red. I have this stuff called metro gel and been using it like once a night and I haven't really seen any results. I have this small red spot on my nose that will NOT go away! I used to have bad acne, but I took acutane and no longer have any acne. PLEASE, help me get rid of the red nose and red spot on my nose! Elaborate! Thanks.
PS. I am male

All my skin is amazingly clear except there! I have metro gel, duac, retin-a, and SFC lotion. I only use metro gel currently.
 

·
Registered
Joined
·
224 Posts
is the spot raised or is it flat?
 

·
Registered
Joined
·
224 Posts
I think we need more information. Is the spot dry or flakey? Does it itch or hurt? Maybe a picture would help.
 

·
Registered
Joined
·
4 Posts
Discussion Starter #6
It is dark red and under the skin, also what can I use to greately reduce the redness of my nose.
 

·
Registered
Joined
·
1,662 Posts
You really need to post some pictures, we can't work too much with the information you are providing.
 

·
Registered
Joined
·
22 Posts
I'm in the same boat. Two red dots right on my nose. Been there 4 months. I don't know how to get rid of them yet, don't waste time with mederma or lemon juice, (I actually think mederma made these scars more permanent but it's just that's just an assumption).

I went to the doctor and he prescribed me retin-a along with clindamycin phosphate for general breakouts. I heard retin-a can be harsh on the skin so I'm testing it on other red spots I have on my foot (at first) to see how my skin reacts to this.

I'll keep you updated and I hope you do the same.
 

·
Registered
Joined
·
159 Posts
careful with Retin-A. Start slow with small amounts. I find that my skin really peels and turns red the first week of use. Eventually your skin will start to adjust but the first week or so things may look bad.
 

·
Registered
Joined
·
22 Posts
I have .025 cream. I'm applying a small layer to my foot for the first three days to see how it reacts. I put some on two hours ago and noticed nothing so far.

Quote: Originally Posted by

Eventually your skin will start to adjust but the first week or so things may look bad.


Are you claiming it healed your old red marks? I have a feeling it will do nothing but potentially make things worse. The only reason I'm doing this is because I'm desperate and look like a freak.
 

·
Registered
Joined
·
159 Posts
I have .025 cream. I'm applying a small layer to my foot for the first three days to see how it reacts. I put some on two hours ago and noticed nothing so far.

Are you claiming it healed your old red marks? I have a feeling it will do nothing but potentially make things worse. The only reason I'm doing this is because I'm desperate and look like a freak.
I've used Retin-A for treating pimples and it has worked great. I started with very small amounts initially and my skin started peeling and turned red the very next day. But after about a week, my skin adjusted and I started applying it a bit more generously. It helped reduce my acne significantly. I have a brown skin tone so I get dark brown spots, not red. It did help to lighten some of the old brown spots from previous breakouts. The only complaint is that my acne returns full force if I stop the retin-A even for a few days.
 
1 - 11 of 11 Posts
Top